Алгоритм минимизации с использованием модификации метода эллипсоидов

Завантаження...
Ескіз

Дата

Назва журналу

Номер ISSN

Назва тому

Видавець

Інститут кібернетики ім. В.М. Глушкова НАН України

Анотація

An ε-subgradient algorithm for minimization of a convex function in a finite-dimensional Euclidean space is proposed. The algorithm is updating of the ellipsoid method, it is based on a dimensional minimization procedure and it is somewhat monotonous. Algorithm’s efficiency evaluation for e -optimizations problem is given.

Опис

Теми

Цитування

Алгоритм минимизации с использованием модификации метода эллипсоидов / Н.Г. Журбенко, Б.М. Чумаков // Теорія оптимальних рішень: Зб. наук. пр. — 2005. — № 4. — С. 152-157. — Бібліогр.: 8 назв. — рос.

item.page.endorsement

item.page.review

item.page.supplemented

item.page.referenced